Search - Archive ouverte HAL Access content directly

Filter your results

25 Results
Deposit type : Notice

Discretization and simulation of the Zakai equation

Emmanuel Gobet , Gilles Pagès , Huyên Pham , Jacques Printems
SIAM Journal on Numerical Analysis, 2006, 44 (6), pp.2505-2538. ⟨10.1137/050623140⟩
Journal articles hal-00394974v1

Expansion and isoperimetric constants for product graphs

C. Houdre , T. Stoyanov
Combinatorica, 2006, 26 (4), pp.455--473. ⟨10.1007/s00493-006-0026-x⟩
Journal articles istex hal-00693100v1

Remarks on solutions of a fourth-order problem

Anne Beaulieu , Rejeb Hadiji
Applied Mathematics Letters, 2006, 19 (7), pp.661--666. ⟨10.1016/j.aml.2005.08.019⟩
Journal articles hal-00693103v1

Standard stochastic coalescence with sum kernels

Nicolas Fournier
Electronic Communications in Probability, 2006, 11 (none), ⟨10.1214/ECP.v11-1206⟩
Journal articles hal-03180942v1

Asymptotic failure rate of a continuously monitored system

Antoine Grall , Laurence Dieulle , Christophe Bérenguer , Michel Roussignol
Reliability Engineering and System Safety, 2006, 91 (2), pp.126-130. ⟨10.1016/j.ress.2005.03.008⟩
Journal articles istex hal-02303413v1

Entropy of spherical marginals and related inequalities

F. Barthe , Dario Cordero-Erausquin , B. Maurey
Journal de Mathématiques Pures et Appliquées, 2006, 86 (2), pp.89--99. ⟨10.1016/j.matpur.2006.04.003⟩
Journal articles hal-00693099v1

On some stochastic coalescents

Nicolas Fournier
Probability Theory and Related Fields, 2006, 136 (4), pp.509-523. ⟨10.1007/s00440-005-0492-x⟩
Journal articles istex hal-03180943v1

A duality approach for the weak approximation of stochastic differential equations

Emmanuelle Clement , Arturo Kohatsu-Higa , Damien Lamberton
Annals of Applied Probability, 2006, 16 (3), pp.1124--1154. ⟨10.1214/105051606000000060⟩
Journal articles hal-00693740v1

On a fully nonlinear Yamabe problem

Yuxin Ge , Guofang Wang
Annales Scientifiques de l'École Normale Supérieure, 2006, 39 (4), pp.569--598. ⟨10.1016/j.ansens.2005.12.007⟩
Journal articles hal-00693101v1

Concentration of mass on convex bodies

G. Paouris
Geometric And Functional Analysis, 2006, 16 (5), pp.1021--1049. ⟨10.1007/s00039-006-0584-5⟩
Journal articles hal-00693783v1

Homogenization of quasiconvex integrals via the periodic unfolding method

Doina Cioranescu , Alain Damlamian , Riccardo de Arcangelis
SIAM Journal on Applied Mathematics, 2006, 37, pp.1435-1453
Journal articles hal-00112092v1

Convergence of a semi-discrete scheme for the stochastic Korteweg-de Vries equation

Arnaud Debussche , Jacques Printems
Discrete and Continuous Dynamical Systems - Series B, 2006, 6 (4), pp.761-781
Journal articles hal-00451425v1

How smooth is almost every function in a Sobolev space?

Aurélia Fraysse , Stéphane Jaffard
Revista Matemática Iberoamericana, 2006, 22, pp.663-682
Journal articles hal-01119126v1

Minimal surfaces of finite total curvature in HxR

Laurent Hauswirth , Harold Rosenberg
Matemática Contemporânea, 2006, 31, pp.65-80
Journal articles hal-00796846v1

Analysis of cyclin B1 and CDK activity during apoptosis induced by camptothecin treatment.

A. Borgne , I. Versteege , M. Mahé , A. Studeny , S. Léonce et al.
Oncogene, 2006, 25 (56), pp.7361-72. ⟨10.1038/sj.onc.1209718⟩
Journal articles hal-00169380v1

Minimal surfaces of Riemann type in three-dimensional product manifolds

Laurent Hauswirth
Pacif Journal of Math, 2006, 224 (1), pp.91-117
Journal articles hal-00796841v1

On the rate of pointwise divergence of Fourier and wavelet series in L-p

Jean-Marie Aubry
Journal of Approximation Theory, 2006, 138 (1), pp.97--111. ⟨10.1016/j.jat.2005.10.003⟩
Journal articles hal-00693104v1

Mathematical Foundation of Turbulent Viscous Flows

Marco Cannone , Tetsuro Miyakawa
Springer, 1871, pp.252, 2006, Lectures Notes in Mathematics
Books hal-00731346v1

A losing estimate for the ideal MHD equations with application to blow-up criterion

Marco Cannone , Qionglei Chen , Changxing Miao
SIAM Journal on Mathematical Analysis, 2006, 38 (6), pp.1847--1859. ⟨10.1137/060652002⟩
Journal articles hal-00693787v1

A generalized localization theorem and geometric inequalities for convex bodies

Matthieu Fradelizi , O. Guedon
Advances in Mathematics, 2006, 204 (2), pp.509--529. ⟨10.1016/j.aim.2005.05.020⟩
Journal articles hal-00693736v1

Parameter Estimation for a Discretely Observed Integrated Diffusion Process

Arnaud Gloter
Scandinavian Journal of Statistics, 2006, 33 (1), pp.83-104
Journal articles hal-00404901v1

Homogenization of integrals with pointwise gradient constraints via the periodic unfolding method

Doina Cioranescu , Alain Damlamian , Riccardo de Arcangelis
Ric.Mat, 2006, 55, pp.31-53
Journal articles hal-00112116v1

Well-posedness of Smoluchowski's coagulation equation for a class of homogeneous kernels

Nicolas Fournier , Philippe Laurençot
Journal of Functional Analysis, 2006, 233 (2), pp.351-379. ⟨10.1016/j.jfa.2005.07.013⟩
Journal articles hal-03180953v1

Local properties of self-similar solutions to Smoluchowski’s coagulation equation with sum kernels

Nicolas Fournier , Philippe Laurençot
Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, 2006, 136 (3), pp.485-508. ⟨10.1017/S0308210500005035⟩
Journal articles istex hal-03180956v1

Uniqueness for a Class of Spatially Homogeneous Boltzmann Equations Without Angular Cutoff

Nicolas Fournier
Journal of Statistical Physics, 2006, 125 (4), pp.923-942. ⟨10.1007/s10955-006-9208-6⟩
Journal articles istex hal-03180904v1